i’m on the pill but about 4 weeks ago (27th febuaray)
i forgot to take it and me and my bf had sex 3 weeks after that my period was due (21st march) but it wasn’t normal it was very light and brown in colour and was spotting (i’m normally heavy) this lasted for around 4/5 days what does this mean? ( btw i have been on the pill for 3 months and my period has been normal up until then) ?
since then i have been experiencing cramps, nausious, and been having dizzy spells.
sorry this sounds so confusing but could you please help me?
Viewing 1 post (of 1 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.
Need Get Help, Contact Us!
Manage Cookie Consent
The technical storage or access is strictly necessary for the legitimate purpose of enabling the use of a specific service explicitly requested by the subscriber or user, or for the sole purpose of carrying out the transmission of a communication over an electronic communications network.
The technical storage or access is necessary for the legitimate purpose of storing preferences that are not requested by the subscriber or user.
The technical storage or access that is used exclusively for statistical purposes.The technical storage or access that is used exclusively for anonymous statistical purposes. Without a subpoena, voluntary compliance on the part of your Internet Service Provider, or additional records from a third party, information stored or retrieved for this purpose alone cannot usually be used to identify you.
The technical storage or access is required to create user profiles to send advertising, or to track the user on a website or across several websites for similar marketing purposes.